Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Idempotent measures on a compact topological semigroup


Authors: M. Heble and M. Rosenblatt
Journal: Proc. Amer. Math. Soc. 14 (1963), 177-184
MSC: Primary 28.99; Secondary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1963-0169971-2
MathSciNet review: 0169971
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • [2] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • [3] B. M. Kloss, Probability distributions on bicompact topological groups, Theor. Probability Appl. 4 (1959), 237–270. MR 0123348
  • [4] M. Loève, Probability theory, Van Nostrand, New York, 1961.
  • [5] M. Rosenblatt, Limits of convolution sequences of measures on a compact topological semigroup, J. Math. Mech. 9 (1960), 293–305. MR 0118773
  • [6] A. D. Wallace, The Rees-Suschkewitsch structure theorem for compact simple semigroups, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 430–432. MR 0079009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.99, 22.05

Retrieve articles in all journals with MSC: 28.99, 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0169971-2
Article copyright: © Copyright 1963 American Mathematical Society